BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Varieties of distributive lattices with unary operations II

Participants in the publication
Priestley, H. A. (Author)
Santos, Raquel (Author)
Dep. Matemática

Scope
International

Refereeing
Yes

Date of Publication
1998

Where published
PORTUGALIAE MATHEMATICA. A JOURNAL OF THE PORTUGUESE MATHEMATICAL SOCIETY

Publication Identifiers
ISSN - 0032-5155

Volume
55

Starting page
135
Last page
166


Export

APA
Priestley, H. A., Santos, Raquel, (1998). Varieties of distributive lattices with unary operations II. PORTUGALIAE MATHEMATICA. A JOURNAL OF THE PORTUGUESE MATHEMATICAL SOCIETY, 55, 135-166. ISSN 0032-5155. eISSN .

IEEE
Priestley, H. A., Santos, Raquel, "Varieties of distributive lattices with unary operations II" in PORTUGALIAE MATHEMATICA. A JOURNAL OF THE PORTUGUESE MATHEMATICAL SOCIETY, vol. 55, pp. 135-166, 1998.

BIBTEX
@article{1855, author = {Priestley, H. A. and Santos, Raquel}, title = {Varieties of distributive lattices with unary operations II}, journal = {PORTUGALIAE MATHEMATICA. A JOURNAL OF THE PORTUGUESE MATHEMATICAL SOCIETY}, year = 1998, pages = {135-166}, volume = 55 }